# SDR ABXA010613

- Difficulty date: November 14, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 42,161 hours, 46,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99107557
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED BETWEEN STATION 870 AND 889 AT LEFT BUTT LINE 54.  REPAIRED CUSP WEB IAW DC-9 SRM 53-01.
